Quotient rings of group rings
Compositio Mathematica, Tome 36 (1978) no. 3, pp. 243-254
Cet article a éte moissonné depuis la source Numdam
@article{CM_1978__36_3_243_0,
author = {Brown, Kenneth A.},
title = {Quotient rings of group rings},
journal = {Compositio Mathematica},
pages = {243--254},
year = {1978},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {36},
number = {3},
mrnumber = {515049},
zbl = {0381.16004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1978__36_3_243_0/}
}
Brown, Kenneth A. Quotient rings of group rings. Compositio Mathematica, Tome 36 (1978) no. 3, pp. 243-254. http://geodesic.mathdoc.fr/item/CM_1978__36_3_243_0/
